Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The theory of $ G\sp{\infty }$-supermanifolds


Authors: Charles P. Boyer and Samuel Gitler
Journal: Trans. Amer. Math. Soc. 285 (1984), 241-267
MSC: Primary 58A50; Secondary 53C99, 58C50, 81G20, 83E50
MathSciNet review: 748840
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theory of supermanifolds is developed in which a supermanifold is an ordinary manifold associated with a certain integrable second order $ G$-structure. A structure theorem is proved showing that every $ {G^\infty }$-supermanifold has a complete distributive lattice of foliations with flat affine leaves. Furthermore, an existence and uniqueness theorem for local flows of $ {G^\infty }$ vector fields is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A50, 53C99, 58C50, 81G20, 83E50

Retrieve articles in all journals with MSC: 58A50, 53C99, 58C50, 81G20, 83E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0748840-9
PII: S 0002-9947(1984)0748840-9
Keywords: Almost supermanifolds, exterior algebra, foliations, pseudogroups, supereuclidean space, supermanifolds
Article copyright: © Copyright 1984 American Mathematical Society